MAUDE Adverse Event Report: FX SOLUTIONS HUMÉRIS REVERSBILE; REVERSIBLE SHOULDER PROSTHESIS

FX SOLUTIONS HUMÉRIS REVERSBILE; REVERSIBLE SHOULDER PROSTHESIS
Model Number 314-0706
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states ((b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to dislocation.Approximately 3 months after the first surgery.The surgeon explanted 1 stem huméris 10, 1 eccentric glenosphere, 1 humeral cup 40+6 and 1 glenoid baseplate.The surgeon implanted 1 humeral cup 135/145° ø40+3, 1 glenosphere, 1 glenoid baseplate, 1 post extension, 1 stem humelock ii, 2 cortical screw, 1 standard screw and 2 locking screw.

Brand Name
HUMÉRIS REVERSBILE
Common Device Name
REVERSIBLE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13994217
Report Number3009532798-2022-00088
Device Sequence Number4452683
Product Code PHX
UDI-Device Identifier03701037301517
UDI-Public03701037301517
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2024
Device Model Number314-0706
Device Catalogue Number314-0706
Device Lot NumberM1439
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown